# SDR QMLDMG2014

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N135DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 1,551 hours, 4,340 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Shaft
- Part number: L623M1006102
- Part serial: FRMB3207
- Condition: Faulty
- Location: Main Rotor
- Part time: 4,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO ISOLATE A MALFUNCTION WITH THE MAST MOMENT INDICATION SYSTEM THE STRAIN GAGE WAS FOUND TO HAVE ERRATIC READINGS.
